Research Article

Numerical solutions of Troesch and Duffing equations by Taylor wavelets

Volume: 52 Number: 2 March 31, 2023
EN

Numerical solutions of Troesch and Duffing equations by Taylor wavelets

Abstract

The aim of this study is to obtain accurate numerical results for the Troesch and Duffing equations by using Taylor wavelets. Important features of the method include easy implementation and simple calculation. The effectiveness and accuracy of the applied method is illustrated by solving these problems for several variables. One of the important variable is the resolution parameter which enables to use low degree polynomials and decrease the computational cost. Results show that the proposed method yields highly accurate solutions by using quite low degree polynomials.

Keywords

References

  1. [1] M.A. Al-Jawary and S.G. Abd-Al-Razaq, Analytic and numerical solution for Duffing equations, Int. J. Basic Appl. Sci. 5 (2), 115-119, 2016.
  2. [2] N. Alias, A. Manaf, A. Ali and M. Habib, Solving Troesch’s problem by using modified nonlinear shooting method, J. Teknol. 78 (4-4), 45-52, 2011.
  3. [3] A. Anapalı, Ö. Yalçın and M. Gülsu, Numerical solutions of Duffing equations involving linear integral with shifted Chebyshev polynomials, AKU-J. Sci. Eng. 15, 1-11, 2015.
  4. [4] G.B. Arfken and H.J. Weber, Mathematical Methods for Physicists, Elsevier, London, 2005.
  5. [5] A. Beléndez, D.I. Méndez, E. Fernández, S. Marini and I. Pascual, An explicit approximate solution to the Duffing-harmonic oscillator by a cubication method, Phys. Lett. A. 373 (32), 2805-2809, 2009.
  6. [6] M. Ben-Romdhane and H. Temimi, A novel computational method for solving Troesch’s problem with high-sensitivity parameter, Int. J. Comput. Meth. Eng. Sci. Mech. 18 (4-5), 230-237, 2017.
  7. [7] M. Bisheh-Niasar, A. Saadatmandi and M. Akrami-Arani, A new family of high-order difference schemes for the solution of second order boundary value problems, IJMC 9 (3), 187-199, 2018.
  8. [8] B. Bülbül and M. Sezer, Numerical solution of Duffing equation by using an improved Taylor matrix method, J. Appl Math. 2013, (6pp), 2013.

Details

Primary Language

English

Subjects

Mathematical Sciences

Journal Section

Research Article

Publication Date

March 31, 2023

Submission Date

January 28, 2022

Acceptance Date

August 2, 2022

Published in Issue

Year 2023 Volume: 52 Number: 2

APA
Özaltun, G., & Gümgüm, S. (2023). Numerical solutions of Troesch and Duffing equations by Taylor wavelets. Hacettepe Journal of Mathematics and Statistics, 52(2), 292-302. https://doi.org/10.15672/hujms.1063791
AMA
1.Özaltun G, Gümgüm S. Numerical solutions of Troesch and Duffing equations by Taylor wavelets. Hacettepe Journal of Mathematics and Statistics. 2023;52(2):292-302. doi:10.15672/hujms.1063791
Chicago
Özaltun, Gökçe, and Sevin Gümgüm. 2023. “Numerical Solutions of Troesch and Duffing Equations by Taylor Wavelets”. Hacettepe Journal of Mathematics and Statistics 52 (2): 292-302. https://doi.org/10.15672/hujms.1063791.
EndNote
Özaltun G, Gümgüm S (March 1, 2023) Numerical solutions of Troesch and Duffing equations by Taylor wavelets. Hacettepe Journal of Mathematics and Statistics 52 2 292–302.
IEEE
[1]G. Özaltun and S. Gümgüm, “Numerical solutions of Troesch and Duffing equations by Taylor wavelets”, Hacettepe Journal of Mathematics and Statistics, vol. 52, no. 2, pp. 292–302, Mar. 2023, doi: 10.15672/hujms.1063791.
ISNAD
Özaltun, Gökçe - Gümgüm, Sevin. “Numerical Solutions of Troesch and Duffing Equations by Taylor Wavelets”. Hacettepe Journal of Mathematics and Statistics 52/2 (March 1, 2023): 292-302. https://doi.org/10.15672/hujms.1063791.
JAMA
1.Özaltun G, Gümgüm S. Numerical solutions of Troesch and Duffing equations by Taylor wavelets. Hacettepe Journal of Mathematics and Statistics. 2023;52:292–302.
MLA
Özaltun, Gökçe, and Sevin Gümgüm. “Numerical Solutions of Troesch and Duffing Equations by Taylor Wavelets”. Hacettepe Journal of Mathematics and Statistics, vol. 52, no. 2, Mar. 2023, pp. 292-0, doi:10.15672/hujms.1063791.
Vancouver
1.Gökçe Özaltun, Sevin Gümgüm. Numerical solutions of Troesch and Duffing equations by Taylor wavelets. Hacettepe Journal of Mathematics and Statistics. 2023 Mar. 1;52(2):292-30. doi:10.15672/hujms.1063791

Cited By